# SDR 9702179933

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1334U
- Make and model: Doug DC-9-31
- Aircraft serial: 47280
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: DTR2A7
- Condition: Malfunctioned
- Location: Gear  Lever
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO DTW, ALL THREE RED UNSAFE LIGHTS REMAINED ON AFTER GEAR EXTENSION. RECYCLED GEAR AND NORMAL INDICATIONS WERE ACHIEVED.  AIRCRAFT LANDED WITHOUT INCIDENT.    MAINTENANCE REPLACED LANDING GEAR LEVER WARNING SWITCH S1-89.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
